Endometriosis UK

Are these headaches normal?

I am 2 weeks into my 1st prostap injection and I feel absolutely awful. I have many side effects but the worse one is horrendous headaches that are leaving me nauseas and dizzy. I have had a headache for a week now. Is it normal to have headaches this bad after prostap? None of my pain killers are getting rid of them and I am getting pretty low.

5 Replies
oldestnewest

hi

no that not normal and if i were you go back to the GP or Gynae doctor and explain to them that you had this awful headaches and it is not good!! they have to give you something else. hope that helps

thanks

Reply

Hi, I had awful headaches too at the start, but they gradually wore off. xx

Reply

The headaches for me are the worst part of Prostap/Zoladex treatment, I completely sympathise with you.

As Sarah said, they do wear off for some people - but I hate to have to tell you that they last all the way through the six months for me. I did find however that for some reason, I am better on Zoladex than Prostap.

Go back to the doctor and ask them to prescribe you something else for the headaches and sickness, but otherwise, it is a recognised side effect :(

Sorry I couldn't have been of more help, and good luck x

Reply

Are you taking HRT alongside your Prostap? I suffered terribly with the side effects of Prostap; so I went to the GP and I was perscribed Livial. The headaches soon went!

Reply

Thank you ladies. I have booked to see my GP next week x

Reply

You may also like...